Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 310106, 12 pages
http://dx.doi.org/10.1155/2013/310106
Research Article

Some Results on Fixed and Best Proximity Points of Precyclic Self-Mappings

Institute of Research and Development of Processes, University of Basque Country, Campus of Leioa (Bizkaia)-Aptdo. Postal 644-Bilbao, 48080 Bilbao, Spain

Received 11 March 2013; Accepted 2 July 2013

Academic Editor: D. R. Sahu

Copyright © 2013 M. De la Sen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. De la Sen, “Some Results on Fixed and Best Proximity Points of Precyclic Self-Mappings,” Journal of Applied Mathematics, vol. 2013, Article ID 310106, 12 pages, 2013. https://doi.org/10.1155/2013/310106.